# SDR SIMA20160128014

- Difficulty date: January 28, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR I LOWER FLANGE CRACKED AT NUTPLATE HOLE AT RIB 9, VERIFIED BY HFEC.  REPAIRED LT WING SPAR I LOWER FLANGE CRACK AT NUTPLATE HOLE AT RIB 9 IAW ERS-EM-57MR-583.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
